Small theories of Boolean ordered o-minimal structures

Journal of Symbolic Logic 67 (4):1385-1390 (2002)
Abstract
We investigate small theories of Boolean ordered o-minimal structures. We prove that such theories are $\aleph_{0}-categorical$ . We give a complete characterization of their models up to bi-interpretability of the language. We investigate types over finite sets, formulas and the notions of definable and algebraic closure
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150291
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 21,357
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Carlo Toffalori (1998). Lattice Ordered O -Minimal Structures. Notre Dame Journal of Formal Logic 39 (4):447-463.

Add more references

Citations of this work BETA
Roman Wencel (2005). Weak Elimination of Imaginaries for Boolean Algebras. Annals of Pure and Applied Logic 132 (2-3):247-270.
Roman Wencel (2012). Imaginaries in Boolean Algebras. Mathematical Logic Quarterly 58 (3):217-235.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

195 ( #17,319 of 1,911,370 )

Recent downloads (6 months)

44 ( #14,663 of 1,911,370 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.